# SDR SWAA2024042667073

- Difficulty date: March 23, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 664 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA663.75 AND LBL9 UPPER POSITION AT CENTER WING BOX.   PERFORMED PERMANEN REPAIR ON STA663.75 BTW LBL15 TO LBL25 UPPER POSITION AT CENTER WING BOX IAW B737-700 SRM 57-10-10-2R-5 REPAIR 5 SEE INDIVIAL SIGN OFF BELOW;[03] CORRECTED STEP 2  PERFORMED PERMANENT REPAIR ON STA663.75 BTW LBL15 TO LBL25 UPPER POSITION AT CENTER WING BOX IAW B737-700 SRM 57-10-10-2R-5 REPAIR 5 SEE INDIVIAL SIGN OFF BELOW;[04] LATE ENTRY: VERIFIED SQUEEZE OUT BMS 5-95 CLASS C-20 AT 06/APR/24; 10:30 HRS LOCAL TIME; WHEN PERMANENT FASTENERS WERE INSTALLED ON ALL REPAIR PARTS I.A.W BAC5000.;[05] CORRECTED STEP 4  PERFORMED PERMANENT REPAIR ON STA663.75 BTW LBL15 TO LBL25 UPPER POSITION AT CENTER WING BOX IAW B737-700 SRM 57-10-10-2R-5 REPAIR 5 SEE INDIVIAL SIGN OFF BELOW;[06] PERFORMED PERMANENT REPAIR ON STA663.75 BTW LBL15 TO LBL25 UPPER POSITION AT CENTER WING BOX IAW B737-700 SRM 57-10-10-2R-5 REPAIR 5 SEE INDIVIAL SIGN OFF BELOW RII
